Cost-effectiveness of adjunctive antimicrobials in the treatment of periodontitis.


Heasman, PA; Vernazza, CR; Gaunt, FL; Pennington, MW; (2011) Cost-effectiveness of adjunctive antimicrobials in the treatment of periodontitis. Periodontology 2000, 55 (1). pp. 217-30. ISSN 0906-6713 DOI: https://doi.org/10.1111/j.1600-0757.2010.00341.x

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty and Department: Faculty of Public Health and Policy > Dept of Health Services Research and Policy
PubMed ID: 21134237
Web of Science ID: 285065800013
URI: http://researchonline.lshtm.ac.uk/id/eprint/27251

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
278Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item